Thursday, March 7, 2013

Girls Smiles And Eyes

This morning my daughter shared  more about her trip to Africa
on her blog "Blonde Mom"
Such beautiful smiles on the faces of these little girls
http://blondemomblog.com/

I am having extreme difficulty with my eye sight.
A checkup earlier in the week revealed that cataracts
had formed.
Having difficulty accepting they have grown so rapidly
and have done research on prednisone which I recently went
off  about 5 days ago
I read that this steroid sometimes affects the eyes, if this is the
reason then hopefully
this issue will soon disappear.

An appointment in 3 weeks for an evaluation with the doctor
who performs this procedure.
I still believe in miracles and maybe this will miraculously go away :)

This matriarch  has a background of excellent health and it
seems like issues are rising that I am finding difficult to accept.
I am also aware that there have been 70 plus years of experiencing life
of someone much younger with a lot of busyness and energy
 and it is natural that health issues are now
going to arise.

Always thankful this is not heart, diabetes, cancer or so many issues
that could be  but do not like this.

Lately it seems I am sharing a lot of health issues and I apologise
but maybe some where down the line this might be beneficial to someone..
Could be that I would receive some valuable information that I am
 not aware of.

6 comments:

Wisewebwoman said...

Scary Stuff.

I'm with you in spirit. I went off a lot of my meds as I found the cure was often worse and I see dim effects of medication out here amongst the elderly. Drug companies want customers not cures.

I hope it was only the prednisone in your case.

*hugs*

XO
WWW

One Woman's Journey - a journal being written from Woodhaven - her cottage in the woods. said...

Wisewebwoman, we are on the same page. I am positive this is the problem... Thank you - we think the same abut much :)

Sky said...

cataracts is one reason docs do not like to prescribe long term usage of steroids. cataracts won't go away miraculously, but fortunately the procedure necessary to remedy visual issues is usually easy and fast healing. it is the mandated waiting until the cataracts are fully ready for the procedure that has aggravated a couple of my friends. osteoporosis is a bigger culprit related to prednisone usage. ailments that affect mobility and comfort are so difficult to juggle! grrrrrrrrrrrr. good luck as you move forward. hopefully you won't have to wait too long to get this fixed.

judemiller1 said...

My eyes are starting the old cataract thing too! I'm scared of the surgery.

One Woman's Journey - a journal being written from Woodhaven - her cottage in the woods. said...

Judy, again - I am right there with you and I do not want to have a wreck when driving. Age just happens and have taken good care of myself and do not like some of what is going on... We cam encourage one another :)

madwomandancing said...

I'm so sorry you are struggling with this and do hope that quitting the steroid will reverse some of the trend. I will let you know, though, Ernestine, that both of my parents had cataract surgery and did very well--no complications. In fact for my mother, it really gave her a boost in many ways, not just in improved eyesight.